Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 165727, 9 pages
http://dx.doi.org/10.1155/2013/165727
Research Article

Option Pricing under Risk-Minimization Criterion in an Incomplete Market with the Finite Difference Method

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2Department of Mathematics and Statistics, Curtin University, Perth, WA 6102, Australia

Received 16 January 2013; Revised 22 March 2013; Accepted 13 April 2013

Academic Editor: Guangchen Wang

Copyright © 2013 Xinfeng Ruan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinfeng Ruan, Wenli Zhu, Shuang Li, and Jiexiang Huang, “Option Pricing under Risk-Minimization Criterion in an Incomplete Market with the Finite Difference Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 165727, 9 pages, 2013. https://doi.org/10.1155/2013/165727.